New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lalee
New Member


Date Joined Aug 2009
Total Posts : 2
   Posted 9/2/2009 5:05 PM (GMT -7)   
I have been on Pentasa for about 6 weeks and just last week came off of Prednisone. Also last week I noticed a small rash on my leg, which continues to spread, is now on my other leg, and I just noticed that it is starting on one of my arms. I read that a rash is a sign of an allergic reaction to Pentasa, but why would it take so long to show? could the Prednisone have kept the rash at bay?

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 9/3/2009 6:23 AM (GMT -7)   
It possibly could have. Have you got in touch with your doctor about this? If not, I would. Some people with Crohns have been known to have some type of rash pop up on their shins when flaring, but it could also be the Pentasa. Best to run this by your doc.

Good luck!
Gail*Nanners* Co-Moderator for Crohns Disease and Anxiety/Panic Forum
Crohn's Disease for over 33 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium  w/Vit D, and Xanax as needed. Resections in 2002 and 2005. Also diagnosed with Fibromyalgia, Osteoarthritis, and Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
It's scary when you start making the same noises As your coffee maker.
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

NostraHistoria
Regular Member


Date Joined Nov 2008
Total Posts : 351
   Posted 9/5/2009 11:55 AM (GMT -7)   
There is some skin condition that you can get from mesalmine. Check the side effects from mesalmine and there is one side effect you probably never heard of. Look it up and you can find that you can get red spots on your skin. I thought I had it, but my dermatologist said it was not it. The spots went away after some time. I had them on them on my shins and by my ankles.
26m - Dx January 2005: UC/Crohn's
Normal medication: 12 tablets of Asacol daily
New: Entocort 9 mg


Keeper
Veteran Member


Date Joined Jun 2008
Total Posts : 1058
   Posted 9/5/2009 1:35 PM (GMT -7)   
You don't start life allergic to things - it only happens after you have been exposed to allergens. That is to say, you would take some exposure to become allergic, if that is what is happening.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 5:19 AM (GMT -7)
There are a total of 2,733,417 posts in 301,117 threads.
View Active Threads


Who's Online
This forum has 151256 registered members. Please welcome our newest member, Monkeyjungle.
233 Guest(s), 3 Registered Member(s) are currently online.  Details
Tagier, tickbite666, fightUC


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer